# SDR AALA202304135074

- Difficulty date: April 3, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 32,098 hours, 13,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK DOES NOT STAY IN PLACE WHEN PUSHED. **SUPPLEMENTAL REPORT FOR AALA202304055074: MAINTENANCE FOUND GUST LOCK SPRING LOOSE. SECURED SPRING PER AMM 52-11-21.** (CLOSED)
